# SDR AALA201812049035

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 53,269 hours, 30,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT SERVICE DOOR SLIDE COVER WAS LOOSE.  MAINTENANCE INSTALLED THE SLIDE COVER IAW AMM 25-62-50, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
